# SDR AWXA0000231

- Difficulty date: April 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, L-1 DOOR LOWER HINGE CUTOUT IN FUSELAGE SKIN HAS VISUAL INDICATION OF CRACK.  HFEC INSP IAW 737 NTM PT 6, STOP DRILLED .25 INCH CRACK IAW 737 SRM 53-10-01, FABRICATED REINFORCING PLATE DOUBLER FROM SHT 301 1/2H .063, INSTALLED IAW 737 SRM 51-40-21 AND 53-10-01.
